# SDR GTIA030252

- Difficulty date: March 12, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER INNER CORE HAS HEAT DAMAGE AND IS COMING OUT OF ACCOUSTIC.  REPAIRED DAMAGED CORE ON W/O 67 11-N-67.  (M)
